MathSciNet Relay Station
MathSciNet bibliographic data
MR136551 (25 #21) 05.10 (10.48)
Gordon, B. Some identities in combinatorial analysis. Quart. J. Math. Oxford Ser. (2) 12 1961 285–290.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement